Mohammad Ashraf ; Nazia Parveen ; Bilal Ahmad Wani - Generalized Higher Derivations on Lie Ideals of Triangular Algebras

cm:9463 - Communications in Mathematics, June 28, 2017, Volume 25 (2017), Issue 1 - https://doi.org/10.1515/cm-2017-0005
Generalized Higher Derivations on Lie Ideals of Triangular AlgebrasArticle

Authors: Mohammad Ashraf ; Nazia Parveen ; Bilal Ahmad Wani ORCID

    Let be the triangular algebra consisting of unital algebras A and B over a commutative ring R with identity 1 and M be a unital (A; B)-bimodule. An additive subgroup L of A is said to be a Lie ideal of A if [L;A] ⊆ L. A non-central square closed Lie ideal L of A is known as an admissible Lie ideal. The main result of the present paper states that under certain restrictions on A, every generalized Jordan triple higher derivation of L into A is a generalized higher derivation of L into A.


    Volume: Volume 25 (2017), Issue 1
    Published on: June 28, 2017
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    1 Document citing this article

    Consultation statistics

    This page has been seen 84 times.
    This article's PDF has been downloaded 51 times.